# SDR 96ZZZX3843

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143CF
- Make and model: Bell 222U
- Aircraft serial: 47506
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Shaft Assy
- Part number: 247821
- Condition: Sheared
- Location: Cooler Blower
- Component: 222365515105
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, THE PILOT NOTED THE NR 2 ENGINE OIL PRESSURE DROPPING AND THE OIL TEMPRATURE RISING.  HE SHUT DOWN THE ENGINE AS A RESULT, AND PERFORMED A SINGLE ENGINE LANDING.  WHILE INVESTIGATING THE CAUSE, THE MECHANIC DISCOVERED THE SHAFT OF THE OIL COOLER BLOWER TO HAVE SHEARED NEXT TO THE SPINE ADAPTER.  THE IMPELLERS APPEAR TO HAVE SEIZED INSIDE THE HOUSING.
